Science and Mathematics Faculty Publications

Title

Maximal Amplitudes of Hyperelliptic Solutions of the Derivative Nonlinear Schrödinger Equation

Document Type

Article

Publication Date

4-2020

Journal Title

Studies in Applied Mathematics

ISSN

0022-2526

Volume

144

Issue

3

First Page

327

Last Page

356

DOI

10.1111/sapm.12299

Abstract

A simple formula is proven for an upper bound for amplitudes of hyperelliptic (finite‐gap or N‐phase) solutions of the derivative nonlinear Schrödinger equation. The upper bound is sharp, viz, it is attained for some initial conditions. The method used to prove the upper bound is the same method, with necessary modifications, used to prove the corresponding bound for solutions of the focusing NLS equation.

Keywords

Derivative NLS equation, hyperelliptic solutions, maximal amplitudes, upper bound

Share

COinS